# SDR AALA201807139010

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 57,381 hours, 23,477 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY LIGHT WAS INOPERATIVE.  FOUND THE ELECTRICAL CONNECTOR DISCONNECTED. CONNECTED THE CONNECTOR, OPS CHECKED NORMAL IAW AMM 33-51-04.
